SATTAHIP DISTRICT, CHONBURI – A 25-year-old man has died 3 weeks after receiving the AstraZeneca COVID-19 vaccine. Chanasak Chaleyprat got the shot on August 11th. He suffered multiple health problems 2 weeks later including chest pain and shortness of breath. He was hospitalized on September 2nd with blood clots throughout his lungs. He died a day later. Relatives of Chanasak said that the 25-year-old had no underlying diseases or health issues prior to the shot.

His mother, Ms. Chadakorn, said that her son returned home after the injection on Wednesday, August 11th without experiencing any side effects. 17 days later on Saturday, August 28th, he suffered chest tightness and shortness of breath. He was taken to hospital on September 1st but was sent home after an examination.

His condition worsened a day later and he was taken back to the hospital where doctors had to resuscitate him nine times. He was also given blood-thinning medication to dissolve the blood clots that had spread throughout his lungs. He died on Friday, September 3rd as a result of a pulmonary embolism.

Please consider supporting by sharing or making a donation.
  • Bitcoin
  • Ethereum
Scan to Donate Bitcoin to 1JAgTmd16gMZyjajzm1rBxTnjkX4Re41m4

Donate Bitcoin to this address

Scan the QR code or copy the address below into your wallet to send some Bitcoin

Tag/Note:- Bannednews.co (BTC) Donation
Scan to Donate Ethereum to 0xc4d3b89d99b337fb7dfcc1a06ca9a61154d15309

Donate Ethereum to this address

Scan the QR code or copy the address below into your wallet to send some Ethereum

Tag/Note:- Bannednews.co (ETH) Donation

By Daemon

Leave a Reply

Your email address will not be published.